# SDR DALA2022010308202

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK INDICATION ON FRAME 16 LH DOUBLE JOGGLE AREA HOLE C IN COCKPIT. CORRECTIVE ACTION: REPAIRED PER ER/A #595611-14AD REV.ORIGINAL. (2070176)
